# SDR 95ZZZX1133

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3115Y
- Make and model: Hughes 369D
- Aircraft serial: 500716D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Shield
- Part number: 6890040
- Condition: Cracked
- Location: Nr 1 Nozzle
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF NR 1 NOZZLE, NOZZLE SHIELD WAS FOUND CRACKED.  PART REPLACED AND SENT IN FOR OVERHAUL.
